# SDR UALA2013020400662

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 67,984 hours, 11,856 cycles
- Engine: Pwa PW4077
- Engine time: 61,649 hours, 11,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777052
- Condition: Surges
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FLT 941-29.  CREW REPORTED THE LEFT ENGINE SURGED AND RUMBLED ON THREE DIFFERENT OCCASIONS.  ALL THREE AT FLT LVL 28.0.  AUTOTHROTTLES ON.  ENGINE HAD NO EXCEEDENCES, EGT REPORTED TO BE HIGHER AND CLIMBING DURING ALL THREE EVENTS.  ALSO DURING TAXI IN EGT ABOUT 70 DEG HIGHER ON LEFT ENGINE.  ENGINE WAS NOT SHUTDOWN. ENGINE REPLACED.
